Alert archive / Hawaii / Flash Flood Watches in 2017
Flash Flood Watch 9, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood watch at Nov 26, 2017, 3:32 AM HST for Hawaii County, Kauai County, Kalawao County, Hawaii. It took effect at Nov 27, 2017, 3:43 PM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2017, 3:32 AM HST (13:32 UTC)
- In effect from
- Nov 27, 2017, 3:43 PM HST
- Expired
- Dec 1, 2017, 11:35 AM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
- Flood severity
- None
Counties Hawaii County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 32 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 1.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
978 WGHW60 PHFO 261332 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 332 AM HST Sun Nov 26 2017 HIZ017>021-023>027-270245- /O.NEW.PHFO.FF.A.0009.171127T1600Z-171129T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 332 AM HST Sun Nov 26 2017 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... The National Weather Service in Honolulu has issued a * Flash Flood Watch for Maui and the Big Island. * From Monday morning through Tuesday afternoon * Deep tropical moisture combined with decreased stability will introduce the possibility for heavy rainfall and flash flooding across the eastern third of the main Hawaiian Island chain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
11 follow-up statements
632 WGHW60 PHFO 270237 FFAHFO Flood Watch National Weather Service Honolulu HI 437 PM HST Sun Nov 26 2017 HIZ017>021-023>027-271545- /O.CON.PHFO.FF.A.0009.171127T1600Z-171129T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 437 PM HST Sun Nov 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Maui and the Big Island * From Monday morning through Tuesday afternoon. * Deep tropical moisture will interact with an upper level disturbance over the state to bring periods of rain, heavy at times, and a few thunderstorms. The most persistent rain and highest chance for flash flooding will be over windward and interior sections of Maui and the Big Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ R Ballard
275 WGHW60 PHFO 271329 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 329 AM HST Mon Nov 27 2017 HIZ017>021-023>027-280230- /O.EXT.PHFO.FF.A.0009.171128T0400Z-171129T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 329 AM HST Mon Nov 27 2017 ...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... The Flash Flood Watch is now in effect for * Maui and the Big Island. * From this evening through Tuesday afternoon. * Deep moisture will interact with an upper level disturbance to bring periods of rain, heavy at times, and a chance of thunderstorms. The most persistent rain and highest chance for flash flooding will be over windward and interior sections of Maui and the Big Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Birchard
141 WGHW60 PHFO 280143 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 343 PM HST Mon Nov 27 2017 HIZ017>021-023>027-281445- /O.EXT.PHFO.FF.A.0009.171128T0143Z-171129T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 343 PM HST Mon Nov 27 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch is now in effect for * Maui and the Big Island. * Through Tuesday afternoon * Deep moisture will interact with an upper level disturbance to bring periods of rain, heavy at times, and a chance of thunderstorms. The most persistent rain and highest chance for flash flooding will be over windward and interior sections of Maui and the Big Island. These areas have already received significant rainfall today, and additional heavy rain may cause flooding faster than normal. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
292 WGHW60 PHFO 281313 FFAHFO Flood Watch National Weather Service Honolulu HI 313 AM HST Tue Nov 28 2017 HIZ017>021-023>027-290215- /O.CON.PHFO.FF.A.0009.000000T0000Z-171129T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 313 AM HST Tue Nov 28 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Maui and the Big Island. * Through this afternoon. * Deep moisture will continue to stream into Maui and the Big Island from the east, focusing persistent rainfall along windward slopes. These areas have recently received significant rainfall, and streams are running higher than normal. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Birchard
937 WGHW60 PHFO 290130 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 330 PM HST Tue Nov 28 2017 HIZ017>021-023>027-291430- /O.EXT.PHFO.FF.A.0009.000000T0000Z-171130T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 330 PM HST Tue Nov 28 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch is now in effect for * Maui and the Big Island. * Through late Wednesday night * There will be a temporary decrease in moisture upstream of the area tonight. However, a new batch of moisture will spread northwest over the islands starting on Wednesday. The Big Island and Maui have recently received very heavy rainfall, and streams are running higher than normal. When the new batch of moisture arrives, rainfall may increase enough over the already soggy area to produce flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
980 WGHW60 PHFO 291352 FFAHFO Flood Watch National Weather Service Honolulu HI 352 AM HST Wed Nov 29 2017 HIZ017>021-023>027-300400- /O.CON.PHFO.FF.A.0009.000000T0000Z-171130T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 352 AM HST Wed Nov 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Maui and the Big Island. * Through late tonight * Deep moisture will continue to stream into Maui and the Big Island from the east, focusing persistent rainfall along windward slopes. These areas have already received significant rainfall over the past couple days, and streams are running higher than normal. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
807 WGHW60 PHFO 300133 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 333 PM HST Wed Nov 29 2017 ...FLASH FLOOD WATCH EXTENDED THROUGH THE DAY THURSDAY... HIZ017>021-023>027-301445- /O.EXT.PHFO.FF.A.0009.000000T0000Z-171201T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 333 PM HST Wed Nov 29 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON... The Flash Flood Watch is now in effect for * Maui and the Big Island. * Through Thursday afternoon * Deep moisture will continue to stream into Maui and the Big Island from the east, focusing persistent rainfall along windward slopes. These areas have already received significant rainfall over the past couple days and grounds are saturated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Foster
760 WGHW60 PHFO 301343 FFAHFO Flood Watch National Weather Service Honolulu HI 343 AM HST Thu Nov 30 2017 HIZ017>021-023>027-010400- /O.CON.PHFO.FF.A.0009.000000T0000Z-171201T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 343 AM HST Thu Nov 30 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Maui and the Big Island. * Through this afternoon. * Deep moisture will continue to stream into Maui and the Big Island from the east, focusing persistent rainfall along windward slopes. These areas have already received significant rainfall over the past couple days and grounds are saturated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
864 WGHW60 PHFO 010122 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Honolulu HI 322 PM HST Thu Nov 30 2017 ...FLASH FLOOD WATCH EXPANDED TO INCLUDE KAUAI AND EXTENDED THROUGH FRIDAY... .An extension of the Flash Flood Watch has issued through Friday for Maui and the Big Island as persistent heavy rain, enhanced by a nearby upper trough, continues to track in from the east with the trade winds. Models indicate the threat may impact the island of Kauai as heavy rain may move up from the east southeast later tonight into Friday. Grounds are already saturated over Kauai, Maui and the Big Island. HIZ002>004-011430- /O.EXB.PHFO.FF.A.0009.000000T0000Z-171202T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kauai Windward-Kauai Leeward-Kauai Mountains- 322 PM HST Thu Nov 30 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... The National Weather Service in Honolulu has expanded the * Flash Flood Watch to include Kauai. * Through Friday afternoon * Showers may funnel in from the east southeast over Kauai tonight and Friday, focusing persistent rainfall along windward and mauka areas. These areas have already received significant rainfall last night and grounds remain saturated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ HIZ017>021-023>027-011430- /O.EXT.PHFO.FF.A.0009.000000T0000Z-171202T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 322 PM HST Thu Nov 30 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON... The Flash Flood Watch is now in effect for * Maui and the Big Island. * Through Friday afternoon * Deep moisture will continue to stream into Maui and the Big Island from the east, focusing persistent rainfall along windward slopes. These areas have already received significant rainfall over the past couple days and grounds are saturated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Foster
974 WGHW60 PHFO 011336 FFAHFO Flood Watch National Weather Service Honolulu HI 336 AM HST Fri Dec 1 2017 HIZ002>004-017>021-023>027-020400- /O.CON.PHFO.FF.A.0009.000000T0000Z-171202T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kauai Windward-Kauai Leeward-Kauai Mountains-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Leeward Haleakala-Kona-South Big Island-Big Island North and East- Kohala-Big Island Interior- 336 AM HST Fri Dec 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Kauai, Maui and the Big Island. * Through late this afternoon. * Deep tropical moisture and an unstable airmass will keep the threat for heavy showers and flash flooding in place across Kauai, Maui and the Big Island today. These areas have recently received significant rainfall, and with already saturated grounds, any heavy rainfall that occurs could quickly lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is very dangerous. Monitor National Weather Service forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
332 WGHW60 PHFO 012135 FFAHFO Flood Watch National Weather Service Honolulu HI 1135 AM HST Fri Dec 1 2017 HIZ002>004-017>021-023>027-012245- /O.CAN.PHFO.FF.A.0009.000000T0000Z-171202T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kauai Windward-Kauai Leeward-Kauai Mountains-Maui Windward West- Maui Leeward West-Maui Central Valley-Windward Haleakala- Leeward Haleakala-Kona-South Big Island-Big Island North and East- Kohala-Big Island Interior- 1135 AM HST Fri Dec 1 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Kauai, Maui and the Big Island has been cancelled. Showers continue over Kauai and portions of Maui, and are expected this afternoon over the Big Island. However the threat for the heaviest rain has ended, thus the Flash Flood Watch has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Nov 26, 3:30 AM HST, 2 minutes earlier.
Area forecast discussion, Nov 26, 3:30 AM HST, 2 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 330 AM HST Sun Nov 26 2017 .SYNOPSIS... Windy and wet trade winds will strengthen today as robust high pressure to the north drifts closer to the state. Trades will decrease slightly Monday and Tuesday but will remain breezy and gusty through the week. Moisture within trade flow will deepen tonight and Monday, especially over the southern end of the island chain where periods of heavy rainfall will be possible during the week. Winter weather is possible at the Big Island summits Monday and Tuesday. && .DISCUSSION... A 1032 mb high far north of the main Hawaiian islands continues to drive blustery trade winds across the area this morning. Radar shows numerous showers across windward and mauka sections of the islands, with the strong trades blowing a few of these showers across leeward areas as well. Overnight soundings show inversions beginning to weaken and rise as upper troughing across the state decreases stability. PW has increased with the arrival of additional low level moisture within showery cloud bands, reaching 1.27 inches at Lihue and 1.56 inches at Hilo. Trade winds will increase today as the surface high moves to within 800 miles north of the state, causing the local pressure gradient to tighten. The Wind Advisory covering the lower elevations of all islands will remain in place through the day today. The current wet trade pattern will continue as well as satellite loop shows bands of ragged low clouds lining up at irregular intervals upwind from the islands. Trade winds will decrease slightly on Monday, while rainfall intensity will likely increase across the eastern end of the island chain through Tuesday. In addition to the approaching cloud bands noted above, an area of deep moisture along an old frontal boundary several hundred miles east and southeast of the Big Island will begin to drift toward the islands late today and Monday. The Big Island will likely see the bulk of this deep moisture, while the rest of the state will be on the northern fringe. The upper level trough is expected to retreat westward during this time, but it will likely remain close enough to produce enough instability to generate spotty heavy showers in the trade wind flow, especially over windward portions of the Big Island. Due to higher QPF values noted in the latest global ECMWF model, we now have enough confidence to issue a Flash Flood Watch for Maui and the Big Island from 6 am Monday through Tuesday afternoon. We will also issue a Winter Storm Watch for the Big Island summits for the same time frame. The current pattern will persist through at least Wednesday and Thursday. The deepest moisture is expected to remain stalled over the eastern half of the island chain, though windward portions of all islands will continue to be rather wet. The upper level trough over the islands will weaken. As a result, chances for heavy showers will be lower after midweek, while chances for snow on the high summits of the Big Island will continue. Global ECMWF no longer wants to develop a low southwest of the islands Thursday and Friday, instead coming more in line with the GFS depiction of stronger local trades. Oddly, GFS now wants to develop a low southeast of the islands next Saturday, then move it sharply northeastward away from the islands. This would also result in stronger trades for the islands. Either way, we are sticking with a forecast calling for continued trade flow through the forecast period, with speeds staying in the breezy to windy range. && .AVIATION... As strong high pressure persists well north of the area, trade winds will remain strong across the island chain. They will be carrying low clouds with embedded showers, primarily affecting windward and mauka sections with MVFR conditions, though leeward areas will see lower ceilings and showers from time to time as well. An AIRMET has been issued for mountain obscuration over much of the state because of the lower cloudiness and showers. Another AIRMET has been posted to cover low level turbulence and strong surface winds. These AIRMETs will be reissued later this morning. && .MARINE... Strong and gusty trade winds, combined with an incoming north swell, will maintain Small Craft Advisory (SCA) conditions across the Hawaiian coastal waters. Gale force winds are expected today in Maalaea Bay, as well as the Pailolo and Alenuihaha channels. A Gale Warning remains in effect for these areas through this afternoon, but SCA level winds and/or seas will persist beyond that time through Monday. Expect trade winds to subside somewhat Monday night and Tuesday as high pressure to our north weakens. The strong trade winds will cause surf along east facing shores to remain at or above advisory levels today through Monday, so the High Surf Advisory continues for the east facing shores of Kauai, Oahu, Molokai, Maui and the Big Island. The incoming north swell is expected to arrive later today, peak late this afternoon into Monday morning, then slowly subside Monday afternoon through Tuesday. Resulting surf on north facing shores is currently forecast to peak just below advisory levels this afternoon through Monday morning. The day shift will need to monitor the incoming swell as it arrives at the buoys and may need to issue a high surf advisory if it is any larger than forecast. Another longer period north northwest swell is expected to arrive Tuesday, peaking Tuesday night. A similar or slightly larger northwest swell is expected to arrive Thursday. These swells may also produce surf near advisory levels on north facing shores. A small but long-period south swell will cause a slight bump in surf on the south facing shores today into Monday. This swell will fade out by midweek. See the latest Oahu Surf Discussion (SRDHFO) for additional details on surf and swell. && .HFO WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM HST this evening for Niihau-Kauai-Oahu- Molokai-Lanai-Kahoolawe-Maui Windward West-Maui Leeward West- Maui Central Valley-Windward Haleakala-Leeward Haleakala-Kona- South Big Island-Big Island North and East-Kohala-Big Island Interior. High Surf Advisory until 6 PM HST Monday for Kauai Windward-Oahu Koolau-Olomana-Molokai Windward-Maui Windward West-Windward Haleakala-Big Island North and East. Flash Flood Watch from Monday morning through Tuesday afternoon for Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island-Big Island North and East-Kohala-Big Island Interior. Winter Storm Watch from Monday morning through Tuesday afternoon for Big Island Summits. Small Craft Advisory until 6 PM HST Monday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters-Big Island Windward Waters-Big Island Leeward Waters-Big Island Southeast Waters. Gale Warning until 6 PM HST this evening for Maalaea Bay-Pailolo Channel-Alenuihaha Channel. && DISCUSSION...Powell AVIATION...Kinel MARINE...Jacobson
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:26 PM HST | Gale Warning | HFO | 48 hr | |
| Nov 26, 3:32 AM HST | Winter Storm Watch | HFO | Hawaii | 36 hr |
Nearby
Flash Flood Watches in Hawaii, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.